Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimation of additive regression models with known links

Linton, Oliver and Hardle, W (1997) Estimation of additive regression models with known links. Biometrika, 83 (3). pp. 529-540. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/83.3.529
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1363

Actions (login required)

View Item View Item